Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Generalized Dedekind eta-functions and generalized Dedekind sums


Author: Bruce C. Berndt
Journal: Trans. Amer. Math. Soc. 178 (1973), 495-508
MSC: Primary 10D05; Secondary 10H10
DOI: https://doi.org/10.1090/S0002-9947-1973-0371817-5
MathSciNet review: 0371817
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A transformation formula under modular substitutions is derived for a very large class of generalized Eisenstein series. The result also gives a transformation formula for generalized Dedekind eta-functions. Various types of Dedekind sums arise, and reciprocity laws are established.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10D05, 10H10

Retrieve articles in all journals with MSC: 10D05, 10H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1973-0371817-5
Keywords: Eisenstein series, Dedekind eta-function, generalized Dedekind eta-function, Dedekind sum, generalized Dedekind sum, Bernoulli numbers and polynomials, reciprocity law, Lambert series, modular transformation
Article copyright: © Copyright 1973 American Mathematical Society